# SDR ASAA2019061129668

- Difficulty date: May 30, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 22,363 hours, 7,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750256
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE R/H TRANSITION STRIP HAS MULTIPLE AREAS OF CORR FROM STA. 867 TO STA 887. GROUNDED - YES. REMOVED CORR FOUND TO BE OUT OF LIMITS IAW B737 NG SRM 53 00 53 1A 2 FABRICATED AND INSTALLED NEW TRANSITION PANEL IAW B737 NG SRM 51 40 05 0G 0 FIG 2 AND B737 SRM 51 40 02 0G 0 W 2.0 O .04 R .02 L 3 D .02.
